Ask an expert
Question

05 Aug 2010

Phedra-cut
I''m drinking 3 phedra-cut tablets per day and only drink tea and coffee as I''m not hungry but they say you have to drink 8-12 glasses of water per day. I just would like to know whats going to happen if I stop the meds? Would I gain weight if I stop the meds and start eating again? I''m still over weight and think I must keep this up till my BMI is normal once again.
Answer 720 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Phedra-Cut
Obviously the Phedra-cut tablets contain an appetite depressant, so if you stop taking them you may find that your appetite increases and that you eat more and gain weight. However, you may find that you have become addicted to the tablets and will not want to stop them. So please be careful. I would recommend that you rather use a balanced, low-fat diet and daily exercise to lose your weight without taking tablets that have the potential to cause addiction.
Please take care
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9428 votes
No
68% - 19893 votes
Vote